# SDR DL76G011109

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 15,116 hours, 2,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GOT FWD EQP OVERHEAT LT ON TAXI-OUT. WENT TO STANDBY PER    MANUALS FOR 5 MINS NO LIGHT. TOOK OFF GOT LITE AGAIN AFTER  T/O WENT TO OVRD PER POM AND RETURNED TO AIRPORT            C/A - ECS PG SHOWS FLT DK SUP FLOW MAINT MSG. PER F.I.M.    CLEANED TS163 SENSOR.
